# SDR AALA20160421003

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 78,244 hours, 41,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 30201
- Condition: Discharged
- Location: Cabin
- Part time: 32,857 hours, 16,267 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT ACCESSORY COMPARTMENT EMER LIGHT IS INOPERATIVE.  R & R EMER LIGHT BATTERY ASSEMBLY IAW AMM 33-53-00.  SYS CHECKED NORMAL.
